Casey Hodgkinson – Pfizer September 25th 2021

Severe Ongoing Adverse Reactions

Casey, a 23-year-old suffers life altering injuries after receiving Pfizer COVID-19 Vaccine.

Casey received her first Pfizer vaccine on September 25th and immediately suffered severe adverse effects. Within an hour of the jab, her tongue went completely numb and she had convulsions. The next day, the numbness spread to her arms and legs.

Co-workers noticed something was wrong, but she somehow finished the day despite the exhaustion, pain and weakness in her limbs. She then checked into the emergency room on September 29th where doctors told her that she was having a severe adverse reaction to the Pfizer Vaccine.

Casey’s Mother Anna recalled her horrific experience of going to the hospital to see her daughter fighting for her life. As if that was not enough, she was denied entry by the hospital’s security guards due to COVID regulations. When she protested, the security guards laughed and then threatened her despite her begging them to be allowed to see her daughter.

“Two of the security-guards were standing behind the glass window laughing at me.”

Anna has filed charges with the police who, according to her, were “disgusted” by the abuse she had received.

Below is the full interview with Anna and Liz Gunn:

Aukland, New Zealand